I have severe liver problems and that sounds like the pain I get with with bad liver inflammation. Could be from meds. YOu need to go to the ER or doc ASAP and get it tested. My grandmother dropped dead from very advanced cirrhosis not even knowing she had liver disease. Certain types of liver problems go along with some forms of autoimmune disease, in some cases the liver actually seems to cause the autoimmune problems or at least precede other symptoms, like in my case.
Sometimes there are mild problems with the diaphragm but it doesn't sound like what you are going through. I've never had pleurisy that I know of but my mom has and she had pain all over. The way you describe sounds like you need your liver levels checked ASAP. I don't know what meds you take. You need to get it checked out soon, no matter what it is. The upper pain like that could be more serious than the kinds of lower belly pains we are used to from gi and other common less serious problems.
You might look under your tongue or closely at the whites of your eyes to see if they have a yellowish cast to them as well. I would go to urgent care asap and get tested. Could be medicine or disease hurting your liver and it can really snowball once the liver can't keep up and gets inflammed.
Take care and let me know what happens. I was dx with HepC in 1992 and successfully went through interferon tx.
--Sometimes I think the surest sign that intelligent life exists elsewhere in the universe is that none of it has tried to contact us. Bill Watterson (1958-) cartoonist "Calvin and Hobbes"
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy, GI nightmare
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Detrol, Klonopin, Ultram, Vicodin, Restasis, Albuterol, steroid injections and pred prn